On behaviour of solutions of system of linear differential equationsReport as inadecuate




On behaviour of solutions of system of linear differential equations - Download this document for free, or read online. Document in PDF available to download.

Mathematical Communications, Vol.2 No.1 June 1997. -

The present paper deals with the existence, behaviour and approximation of some solutions of the nonhomogeneous system

of linear differential equations with functional coefficients. The behaviour of solutions in the neighbourhood of an arbitrary or respective curve is considered. The qualitative analysis theory of differential equations and the topological retraction method are used.

system of linear differential equations; qualitative analysis; behaviour of solutions; approximation of solutions; asymptotic solutions



Author: B. Vrdoljak -

Source: http://hrcak.srce.hr/



DOWNLOAD PDF




Related documents